# SDR USAA2011071100038

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 55,268 hours, 21,650 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Duct
- Condition: Obstructed
- Location: Waste Disposal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCO - FLT 1020 EN ROUTE PHL TO MCO. F/A IN AFT OF CABIN REPORTED BAD ODOR AND BURNING IN THROAT.  REPORTED THAT IT DISSIPATED IN DESCENT AFTER 10,000 SIGNAL.  FIRST ADVISED OF PROBLEM 50 MIN INTO CRUISE AT 40,000FT.  TROUBLESHOT TO MID LAV BEING ON MEL AND NOT BEING SERVICED FOR SEVERAL DAYS AS A RESULT.  REMOVED A TWO FOOT OBSTRUCTION FROM WASTE DUCT IN FORWARD CARGO COMPARTMENT.  ALSO, SERVICED THE LAVATORIES.  FINALLY, REMOVED AND REPLACED THE HEPA FILTERS.
